Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey everyone, I started taking 100,000 iu of Vitamin A about a week ago. My acne is about the same. I feel no side effects at all from the Vitamin A. Did this help anyone else?

Share this post


Link to post
Share on other sites

Hello everyone. I have moderate acne, and no acne product worked. I tried a ton of creams, including "Exposed" which is rated #1 on most acne sites. It did not help at all. I take 100,000 iu of Vitamin A a day for a week now. So far I have no side effects. Did anyone have success doing this?

Share this post


Link to post
Share on other sites

Hey everyone, I started taking 100,000 iu of Vitamin A about a week ago. My acne is about the same. I feel no side effects at all from the Vitamin A. Did this help anyone else?

It didn't help me yet, but I had to go down to 16,000 iu to make the bottle last until my package of vitamin a arrives, so I'm not taking that much. I'll probably go up to 40,000 iu when I get more vitamin a to make up for the small amount I've been taking. 100,000 is supposed to be on the high side, so just be careful and stop taking it if you notice hair loss or anything.

Do you have oily skin and blackheads? Because that's what I'm hoping vitamin a will get rid of.

Share this post


Link to post
Share on other sites

Omnivium

It didn't help me yet, but I had to go down to 16,000 iu to make the bottle last until my package of vitamin a arrives, so I'm not taking that much. I'll probably go up to 40,000 iu when I get more vitamin a to make up for the small amount I've been taking. 100,000 is supposed to be on the high side, so just be careful and stop taking it if you notice hair loss or anything.

Do you have oily skin and blackheads? Because that's what I'm hoping vitamin a will get rid of.

___________________________________________________

My skin is not too oily, except for my forehead, but I don't have any acne there. I got whitehead acne, it's in clusters on my cheeks (mostly on the left side). I don't know many exact terms for this stuff, but it's red where the pimples are developing, so that's probably the biggest problem for me. I read up on it, it seems plenty of people have taken anywhere from 20,000 to 500,000 iu and had their acne cured. There are a lot of people who says it is very dangerous though, so I'm kind of hesitant to go 100-150k for too long. I'm probably gonna try 75,000-100,000 for a couple weeks, then gradually go down.

ALSO, "Symptoms of liver damage are loss of appetite, difficulty in digestion & later yellow discoloration of eyes, and pain in the right upper part of abdomen"

According to Colorado State University, over-consumption of vitamin A can cause enlargement of the liver and high doses of vitamins K and D can cause liver damage and toxicity.

So it seems too much Vitamin K and D is worse than too much Vitamin A, which is liver enlargement (which probably will go back to normal once you get off the Vitamin A). I'm just gonna watch out for loss of appetite, digestion problems, and pain in my abdomen.

Edited by D Brickashaw

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×